X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1165) 1165
Publication (37) 37
Conference Proceeding (10) 10
Book Chapter (4) 4
Dissertation (2) 2
Paper (2) 2
Reference (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (769) 769
mathematics, applied (651) 651
banach space (241) 241
banach-spaces (239) 239
analysis (231) 231
uniformly convex banach space (219) 219
convergence (197) 197
fixed point (188) 188
mathematics, general (160) 160
applied mathematics (157) 157
theorems (155) 155
uniformly convex (138) 138
applications of mathematics (137) 137
nonexpansive-mappings (124) 124
fixed-points (121) 121
approximation (117) 117
strong convergence (111) 111
banach spaces (108) 108
mapping (106) 106
fixed points (99) 99
algorithms (98) 98
mathematical analysis (98) 98
inequalities (95) 95
common fixed point (90) 90
mappings (84) 84
iterative methods (79) 79
nonexpansive mapping (77) 77
operators (76) 76
geometry and topology (70) 70
47h09 (69) 69
differential geometry (67) 67
topology (67) 67
47h10 (66) 66
mathematical and computational biology (65) 65
functional analysis (56) 56
strong-convergence theorems (56) 56
uniformly gateaux differentiable norm (56) 56
accretive-operators (54) 54
fixed point theory (54) 54
errors (53) 53
mathematical theorems (53) 53
usage (53) 53
uniformly convex banach spaces (52) 52
uniformly gâteaux differentiable norm (52) 52
weak (52) 52
convexity (49) 49
uniformly smooth banach space (48) 48
semigroups (47) 47
mathematical models (46) 46
strong-convergence (45) 45
asymptotically nonexpansive mapping (43) 43
optimization (43) 43
asymptotic properties (42) 42
existence (41) 41
hilbert-spaces (41) 41
nonlinearity (40) 40
studies (38) 38
variational inequality (38) 38
weak convergence (38) 38
spaces (36) 36
iterative algorithms (35) 35
computer science, interdisciplinary applications (34) 34
equations (34) 34
theorem (33) 33
46b20 (32) 32
hilbert-space (32) 32
asymptotically nonexpansive-mappings (31) 31
resolvents (31) 31
uniformly smooth (31) 31
weak-convergence (31) 31
uniformly convex space (29) 29
sets (28) 28
convergence theorems (27) 27
ishikawa (27) 27
mathematics - functional analysis (27) 27
operations research & management science (27) 27
research (27) 27
uniformly smooth banach spaces (27) 27
nonexpansive mappings (26) 26
viscosity approximation methods (26) 26
47j25 (25) 25
maps (25) 25
methods (25) 25
geometry (24) 24
hilbert space (24) 24
modulus of convexity (24) 24
norms (24) 24
perceptron convergence procedure (24) 24
projection (24) 24
sequences (24) 24
algebra (23) 23
common fixed-points (23) 23
contraction operators (23) 23
property (23) 23
accretive operators (22) 22
computational mathematics (22) 22
asymptotically nonexpansive mappings (21) 21
hilbert spaces (21) 21
kadec-klee property (21) 21
modelling and simulation (21) 21
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 10/2019, Volume 478, Issue 2, pp. 790 - 805
We study a convergence criterion which generalises the notion of being monotonically decreasing, and introduce a quantitative version of this criterion, a so... 
Fixed points | Asymptotically nonexpansive mappings | Uniformly convex Banach spaces | Proof mining | Metastability | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Bulletin of the Australian Mathematical Society, ISSN 0004-9727, 2018, Volume 99, Issue 2, pp. 1 - 9
In 1965, Browder proved the existence of a common fixed point for commuting families of nonexpansive mappings acting on nonempty bounded closed convex subsets... 
2010 Mathematics subject classification | 47H10 | secondary 47H09 | primary 47H20 | MATHEMATICS | asymptotic centre | common fixed point | nonexpansive mapping | amenability | uniformly convex space
Journal Article
Commentarii Mathematici Helvetici, ISSN 0010-2571, 2016, Volume 91, Issue 2, pp. 203 - 218
We show that for acylindrically hyperbolic groups $\Gamma$ (with no nontrivial finite normal subgroups) and arbitrary unitary representation $\rho$ of $\Gamma$... 
Group theory and generalizations | Functional analysis | Acylindrically hyperbolic groups | Uniformly convex Banach space | Second bounded cohomology
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2018, Volume 2018, Issue 1, pp. 1 - 15
Journal Article
数学年刊:B辑英文版, ISSN 0252-9599, 2014, Volume 35, Issue 5, pp. 733 - 742
In this paper, the author studies the coarse embedding into uniformly convex Banach spaces. The author proves that the property of coarse embedding into Banach... 
一致凸空间 | 嵌入 | 度量空间 | 一致凸Banach空间 | 证明 | 子群 | Coarse embedding | Uniformly convex Banach spaces | 46B20 | 51F99 | Mathematics, general | Mathematics | Applications of Mathematics | Relative hyperbolic groups | MATHEMATICS | EMBEDDABILITY | BAUM-CONNES CONJECTURE | HILBERT-SPACE | RELATIVELY HYPERBOLIC GROUPS | Computer science
Journal Article
Journal of Convex Analysis, ISSN 0944-6532, 2018, Volume 25, Issue 4, pp. 1291 - 1318
Journal Article
Numerical Functional Analysis and Optimization, ISSN 0163-0563, 03/2017, Volume 38, Issue 3, pp. 360 - 375
Journal Article
Fixed Point Theory and Applications, ISSN 1687-1820, 12/2015, Volume 2015, Issue 1, pp. 1 - 12
Journal Article
Bulletin of the Australian Mathematical Society, ISSN 0004-9727, 02/2017, Volume 95, Issue 1, pp. 149 - 156
In this paper we first give a negative answer to a question of Amini-Harandi ['Best proximity point theorems for cyclic strongly quasi-contraction mappings',... 
uniformly convex Banach space | cyclic quasi-contraction | best proximity point | MATHEMATICS | MAPPINGS
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2011, Volume 74, Issue 5, pp. 1694 - 1701
The purpose of this paper is to prove the existence of a fixed point for a pointwise eventually nonexpansive mapping in a nearly uniformly convex Banach space.... 
Nearly uniformly convex Banach space | Edelstein’s method | Pointwise eventually nonexpansive mapping | Fixed point | Edelstein's method | MATHEMATICS | MATHEMATICS, APPLIED | CONTRACTIONS | Nonlinearity | Theorems | Mapping | Banach space | Asymptotic properties | Fixed points (mathematics)
Journal Article
STUDIA MATHEMATICA, ISSN 0039-3223, 2018, Volume 241, Issue 3, pp. 241 - 256
It is shown that there exists a non-separable uniformly convex Banach space on which every bounded linear operator is the sum of a scalar multiple of the... 
uniformly convex | MATHEMATICS | DECOMPOSITIONS | separable range | few operators | SEQUENCE | COMPACT-OPERATORS | C(K) | WEAK HILBERT-SPACE
Journal Article
BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY, ISSN 1735-8515, 06/2017, Volume 43, Issue 3, pp. 617 - 627
In this paper, we prove some theorems related to properties of generalized symmetric hybrid mappings in Banach spaces. Using Banach limits, we prove a fixed... 
MATHEMATICS | uniformly convex Banach space | HILBERT-SPACES | NONLINEAR MAPPINGS | FIXED-POINT THEOREMS | NONEXPANSIVE-MAPPINGS | hybrid method | ITERATION METHOD | Opial's condition | EXAMPLE | weak convergence | Fixed point
Journal Article
Quaestiones Mathematicae, ISSN 1607-3606, 03/2016, Volume 39, Issue 2, pp. 203 - 215
A new class of noncyclic mappings, called generalized noncyclic relatively nonexpansive, is introduced and used to study the existence of best proximity pairs... 
generalized noncyclic relatively nonexpansive | 47H09 | 46B20 | uniformly convex Banach space | Best proximity pair | 47H10 | EXISTENCE | MATHEMATICS | POINTS | RELATIVELY NONEXPANSIVE-MAPPINGS | Error analysis | Banach spaces
Journal Article
Israel Journal of Mathematics, ISSN 0021-2172, 6/2014, Volume 200, Issue 1, pp. 419 - 422
We use a self-improvement argument to give a very short and elementary proof of the result of Bourgain saying that infinite regular trees do not admit... 
Algebra | Analysis | Theoretical, Mathematical and Computational Physics | Mathematics, general | Mathematics | Group Theory and Generalizations | Applications of Mathematics | Functional Analysis | Metric Geometry
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2014, Volume 2014, Issue 1, pp. 1 - 5
This paper is concerned with a new method to prove the weak convergence of a strictly pseudo-contractive mapping in a p-uniformly convex Banach space with more... 
uniformly convex Banach space | Analysis | Mathematics, general | nonexpansive mapping | Mann iteration | Mathematics | Applications of Mathematics | strictly pseudo-contractive mapping | MATHEMATICS | MATHEMATICS, APPLIED | WEAK-CONVERGENCE THEOREMS | Constrictions | Mapping | Banach space | Inequalities | Convergence
Journal Article
Kragujevac Journal of Mathematics, ISSN 1450-9628, 2016, Volume 40, Issue 2, pp. 272 - 279
Journal Article
Journal of Convex Analysis, ISSN 0944-6532, 2006, Volume 13, Issue 3-4, pp. 525 - 559
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.